8 doctors weighed in:

Hi! I had an operative hystoroscopy, hymenectomy and had the mirena inserted about 9days ago. I bled alot so went back to my gyno. He gave me very strong antibiotics, and its making me feel sick. Can I stop drinking it. ?

8 doctors weighed in
Dr. Wayne Ingram
Obstetrics & Gynecology
6 doctors agree

In brief: Ask him/her

You need to ask the GYN MD who gave you the medication this question.

In brief: Ask him/her

You need to ask the GYN MD who gave you the medication this question.
Dr. Wayne Ingram
Dr. Wayne Ingram
Thank
1 comment
Dr. Anvita Saini
Yes u can stop them now .
Dr. Jovita Anyanwu
Internal Medicine

In brief: Ask

the prescriber and tell how you feel on the medication

In brief: Ask

the prescriber and tell how you feel on the medication
Dr. Jovita Anyanwu
Dr. Jovita Anyanwu
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors